Nurhan Çolakoğlu, Ph.D.

Address :

Istanbul Technical University
Faculty of Science and Letters
Department of Mathematics
Maslak, 34469, Istanbul, Turkey

Office :

B1-314

E-mail :


Research Interests

  • Spectral Theory of Operator and Matrix Polynomials
  • Hypercyclic Operators

Publications (MathSciNet, ResearcherId, Orcid)

Articles

1.      N. Çolakoğlu, Ö. Martin, Q. Menet and R. Sanders, “Disjoint Hypercyclic Rolewicz-type Operators” (in preparation).

2.      Nurhan Çolakoğlu, Peter Lancaster, "Spectral Properties of Finite-dimensional Waveguide Systems", Electronic Journal of Linear Algebra, 30 (2015), 670-692 (link; errata)

3.      N. Çolakoğlu, "The numerical range of a class of self-adjoint operator functions", Oper. Theory Adv. Appl. 179 (2007), 145-155 (link)

4.      N. Çolakoğlu, M. Hasanov and B. Ünalmış Uzun, "Eigenvalues of two parameter polynomial operator pencils of waveguide type", Integral Equations Operator Theory 56 (2006), 381-400 (link)

5.      M. Hasanov, B. Ünalmış Uzun and  N. Çolakoğlu, "A note on Riesz bases of eigenvectors for a class of nonanalytic operator functions", Rocky Mountain J. Math. 36 (2006), no.2, 487-496 (link)

Conference Papers

1.      M. Hasanov, N.Çolakoğlu and B. Ünalmış Uzun, On perturbations of two parameter operator pencils of waveguide type, International Workshop on Operator Theory and Applications (IWOTA), Newcastle upon Tyne, UK, 2004 (abstract published).

2.      N. Çolakoğlu, M. Hasanov, B. Ünalmış Uzun, İki parametreli kuadratik operatör polinomların spektral yapısı ve asimptotları, XVII. Ulusal Matematik Sempozyumu, Bolu, 2004.

© 2007 by Nurhan Çolakoğlu